# SDR SIMA20220928001

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 40,239 hours, 35,894 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Part number: 337000271
- Part serial: 52542D1
- Condition: None
- Location: [0000]   [Upr]
- Part time: 39,985 hours, 34,960 cycles
- Component: Firex Bottle-22
- Component part number: 337000271
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE INDICATION ON FINAL DESCENT DECLARED EMERGENCY NO INJURIES REPORTED.-C/A-RAR BAG COMPARTMENT HIGH RATE EXTINGUISHER BOTTLE AMM 26-23-01 SEE LGPG 4791650/2 FOR RAR OF METERING BOTTLE
